# SDR UIEA2019071004730

- Difficulty date: July 9, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,980 hours, 16,028 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CGO BACKUP MSG DURING CLIMB OUT. PERFORMED QRH(  NO / FAULT FOUND PER FIM 21-61 FT 922 POSSIBLE CAUSE HOT WEATHER AT DEPARTURE / STATION   )
